Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes pain in chest along with shoulder blade?

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 11631 Questions

default
Posted on Fri, 6 Dec 2013 in General Health
Question: Pain shoulder blade and front of xhest , noshirt of breath nothing makes it better. I thiught i was having heartvattack bit its been over hour . Just dull ache
doctor
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer: Can be due to a cardiac cause. Detailed Answer: Hello, Thanks for posting your query. Having pain in the chest covering the shoulder blade can be due to cardiac problem like ischemia even if your blood pressure and other parameters are normal. The symptoms of heart attack include squeezing type of chest pain with sweating and nausea/vomiting. The predisposing factors include smoking, stress, obesity, hypertension, diabetes, increased cholesterol, etc. The other possibilities that need to be ruled out with the help of your physician are muscular pain, GERD, Pleuritis, etc. The pain also could be due to musculoskeletal inflammation - This can be diagnosed if the pain increases on specific movements or on direct pressure on the affected area. Such pain can respond to medications like Ibuprofen 400 mg taken three times a day. This generally resolves within a week. ‎ Pneumonitis Or Pleuritis : Here the pain increases on deep breaths and is associated with symptoms like cough, expectoration of mucus or purulent sputum, etc. GERD: This condition too presents with the similar symptoms as described by you and usually subsides after taking Antacids or proton pump inhibitors group of drugs. Panic attacks: This is a condition that is seen in hyperthyroid patients with anxiety related symptoms. This can also present with chest pain and other generalized symptoms. This condition can also be confused with cardiac problems. It is important to rule out the exact cause after physical examination and investigations. Hence, please see your Primary Doctor for complete examination and the treatment would follow according. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,   ,   ,  
Drug/Medication

Recent questions on  Panic attack

doctor1 MD

Hello. I m a 26 year old male in good health. I ve been active for the majority of my life and have lead a relatively healthy life style (minus drinking on the weekends) for most of my life. About a year ago, I was sitting on the couch when all of the sudden I felt my heart skip a beat and I was dizzy for a second. Ever since then I get the same feeling at least once a day, sometime more. I ve also noticed that my pulse will feel stronger at times and I can see it in the center of my throat. I do have a history of anxiety and panic attacks, so I m assuming this is the reason. My biggest concern is that I ve never had these symptoms before. Now I m fixated on it and it seems to happen more and more, especially when I do physical activities and get my heart rate going. I m constantly worried about it. don t have a history of heart disease in my family. Im going to see a GP next week, but I wanted a 2nd opinion. Is this something that I should be worried about?                                                   

doctor1 MD

My name is Jose I am 50 years old and have been a healthy person until now, last wednesday I was taken to the emergency room, I had a sudden rush or flash going to my left side of my body and felt like I was going to die, the paramedic stated that my blood pressure went up to 217, but it came down by It self,
They did lab work, an EKG a cat scam and everything was normal, my cholesterol was 210 and the DL 138, I have been having these flushes and my palpitations accelerated as is something is going to happen ever since that day. I went to see a doctor and was prescribed Medicine for Crestor 20 ml, medicine for anxiety an panic attacks, it's normal to keep having these symptoms, will they go away or could it be something else, also ever since that day I am afraid to be by myself, something that I never experience in my life. I need help please!

doctor1 MD

I am nakshatra here,from past 6 years I am having dizzy spells especially when I stand,MRI,ent check,blood work has been done,everything is normal,finally it is anxiety and panic attack,consulted a psychiatrist and on medication.but still I am scared about it.I am worried I may be sufferring a heart problem or lungs problem.please help.my symptoms are racing heart rate,increase in bp,hot flushes,chillness in hands and feet,dizziness,breathing trouble,urge to usr the rest room.please help.

doctor1 MD

Hi, I am having panic disorder and had terrible panic attacks in December 2013 after which I was prescribed Clonitril 0.5 mg and Sizodon Plus because I continue to have bad thoughts or panicky feelings that I will lose control especially when am in Public or inside the car driving around. So now my questions are: Will this Sizodon Plus tablet have a bad effect on my menstrual cycle, will my menstrual cycle be normal when am on it?? I was prescribed Sizodon plus for minimum 3 months and maximum 6 months so at the end of say 3 months or 6 months can I taper off the medicine Sizodon Plus easily without any side effects to follow???? Also will Sizodon plus be helpful in making me normal by curing my panic disorder and panic attacks completely well?? Should I be doing deep breathing exercise everyday to get cured of this panic disorder?? Please let me know the answers to these questions, your answers will be greatly appreciated, thanks.

doctor1 MD

My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the emergency room that day but was cleared to go home Right now he is chilled again and very nervous

doctor1 MD

can can I take NP thyroid and Ativan not at the same time but Ativan just in case my panic attack comes out of nowhere

doctor1 MD

Hi my head feels heavy I left work early and slept for 3 hours what causes this ? I’m healthy